# SDR MASA2012110752272

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 14,918 hours, 10,608 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING INDICATION IN AFT LAV DURING FLIGHT.  MANINTENANCE FOUND NO EVIDENCE OF SMOKE OR FIRE AND RESET THE FIRE DETECTOR.  MAINTENANCE THEN PERFORMED A FUNCTIONAL CHECK OF THE SMOKE DETECTOR AND FOUND NO FAULTS.
